# SDR AALA20130108006

- Difficulty date: January 8, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 67,471 hours, 35,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO WEBBING IS CRACKED AT STATION 693, LONGERON 28 RIGHT, UNDER INBOARD SIDE OF TIE-DOWN.  SPLICED IN NEW WEB SECTION PER AARD 53-10-00-24.
